# SDR DL73S031139

- Difficulty date: December 27, 2003
- Submitted: February 17, 2004
- Operation: Air carrier
- Aircraft: N312DL
- Make and model: Boeing 737232
- Aircraft serial: 23084
- Aircraft time: 56,821 hours, 42,523 cycles
- Engine time: 40,321 hours, 30,814 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6546858110
- Condition: Chafed
- Location: Nr 2 Eng Hyd Sys
- Stage of operation: AP
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

A SYSTEM HYDRAULIC FAILURE ON FINAL, PRESSURE AND QUANTITY  WENT TO ZERO.  FOUND NR 2 ENGINE HYDRAULIC PUMP PRESSURE LINE CHAFED THROUGH.  REPLACED LINE.
